# SDR DALA1254583711

- Difficulty date: November 11, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 42,135 hours, 17,316 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 857
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND AT FRAME BS 857 BETWEEN S24 AND 26L.  REPAIRED DAMAGE IAW ERA 508826-14.
